EconPapers    
Economics at your fingertips  
 

Uncertainty and Hyperbolic Discounting

Partha Dasgupta and Eric Maskin

American Economic Review, 2005, vol. 95, issue 4, 1290-1299

Date: 2005
Note: DOI: 10.1257/0002828054825637
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (49) Track citations by RSS feed

Downloads: (external link)
http://www.aeaweb.org/articles.php?doi=10.1257/0002828054825637 (application/pdf)
Access to full text is restricted to AEA members and institutional subscribers.

Related works:
Working Paper: Uncertainty and Hyperbolic Discounting (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:aea:aecrev:v:95:y:2005:i:4:p:1290-1299

Ordering information: This journal article can be ordered from
https://www.aeaweb.org/subscribe.html

Access Statistics for this article

American Economic Review is currently edited by Pinelopi Koujianou Goldberg

More articles in American Economic Review from American Economic Association Contact information at EDIRC.
Series data maintained by Jane Voros ().

 
Page updated 2017-07-06
Handle: RePEc:aea:aecrev:v:95:y:2005:i:4:p:1290-1299